Laces: A generalisation of braids

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 941
  • Download : 77
DC FieldValueLanguage
dc.contributor.authorFenn, Rko
dc.contributor.authorJin, Gyo Taekko
dc.contributor.authorRimanyi, Rko
dc.date.accessioned2008-06-05T01:34:41Z-
dc.date.available2008-06-05T01:34:41Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2001-06-
dc.identifier.citationOSAKA JOURNAL OF MATHEMATICS, v.38, no.2, pp.251 - 269-
dc.identifier.issn0030-6126-
dc.identifier.urihttp://hdl.handle.net/10203/4905-
dc.description.sponsorshipBritish Royal Society, KOSEFen
dc.languageEnglish-
dc.language.isoenen
dc.publisherOSAKA JOURNAL OF MATHEMATICS-
dc.titleLaces: A generalisation of braids-
dc.typeArticle-
dc.identifier.wosid000169951100001-
dc.identifier.scopusid2-s2.0-0005278735-
dc.type.rimsART-
dc.citation.volume38-
dc.citation.issue2-
dc.citation.beginningpage251-
dc.citation.endingpage269-
dc.citation.publicationnameOSAKA JOURNAL OF MATHEMATICS-
dc.embargo.liftdate9999-12-31-
dc.embargo.terms9999-12-31-
dc.contributor.localauthorJin, Gyo Taek-
dc.contributor.nonIdAuthorFenn, R-
dc.contributor.nonIdAuthorRimanyi, R-
dc.type.journalArticleArticle-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0